# SDR AALA201609099002

- Difficulty date: August 2, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,365 hours, 25,514 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Coupling
- Condition: Damaged
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON AFT GALLEY OUTBOARD LOWER FLOORBEAM COUPLING AT Y765 BETWEEN  FRAMES 64 - 66.  REPLACED COUPLING IAW SRM 51-72-11 AND DRAWING D53472000.
